It is currently Wed Aug 23, 2017 2:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Help in Bama!!!
PostPosted: Fri Aug 01, 2014 3:48 pm 
Offline
New Poster
New Poster

Joined: Fri Aug 01, 2014 2:42 pm
Posts: 2
Hey guys I'm brand new here. I had googled certain symptoms I am having now on day 6 of coming off of 8mg subs like this smell that I had forgot about when trying to come off of methadone and now it's back with a vengeance here on day 6. I think subs def served a purpose I just wish I had gotten off them sooner Bc being on subs for so long I was so emotionally unattached to everything and everyone and I'm only starting to realize that now. I have a few subs left and I've put them up in case I get too sick but now the mental state is thinking rapidly about them and I have to work and take care of my own kids and this is really hard so I'm just hoping for some very wise wisdom from you guys as what to do now. It's very hard to focus on work and the minutes are passing by like hours plus I can't eat my stomach is in knots from hell and I'm noxious...bad. This being said it's not half as bad as comin off of methadone but then again I couldn't take that either and got on subs. Thx guys


Top
 Profile  
 
 Post subject: Re: Help in Bama!!!
PostPosted: Fri Aug 01, 2014 10:28 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Apr 08, 2014 12:06 pm
Posts: 195
Hey, can you try tapering down before you jump completely? 8 seems really high to jump from. Check some of the posts on the board here about tapering. I'm still taking subs so I can't say for sure what the best number is to jump from. Good luck to you and sending prayers you can get through this! :)

_________________
Making a change, to change my life!


Top
 Profile  
 
 Post subject: Re: Help in Bama!!!
PostPosted: Fri Aug 01, 2014 10:58 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 05, 2013 8:18 am
Posts: 11
Location: NewYork
I know exactly how it feels to jump at 8 mg. I did it last Aug23. Day 6 it's pretty rough. I had the sub smell constantly. As the days go on it got more tolerable for me. I treated my withdrawal with Motrin... Benadryl to sleep... Immodium for the trots...Epsom salt baths ... Hot showers...fluid intake... And I just felt like I was going to wring my docs neck for leaving me on such a high dose of sub for so long.
It definately sucked. But it gradually gets better. By day 10 it starts to ease somewhat.... And truthfully I was so busy feeling crappy.. But it does start towards upward swing before day 10.. However very slowly. Blunt but honest... Know this though ... It's a do able thing. It's not an easy thing.. But I found that at day 6 I was going to do it and get it over with . Believe me.. I'm NOT SAYING just because I did it ... Everyone can do it this way! No... Everyone is different. Everyone's progress is different.
Just know that it will get better. Sending you some good energy! It takes a lot of guts to jump that high ... Keep it up!! :)


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Help in Bama!!!
PostPosted: Sat Aug 02, 2014 6:29 am 
Offline
New Poster
New Poster

Joined: Fri Aug 01, 2014 2:42 pm
Posts: 2
Thanks guys the Immodium really helped. The smell thing seems to be tapering some and I'm proud I resisted the urge to take some last night. Keep that good energy comin after this is over I'm def treating myself to a good show. Thx


Top
 Profile  
 
 Post subject: Re: Help in Bama!!!
PostPosted: Sat Aug 02, 2014 6:40 am 
Offline
Power Poster
Power Poster

Joined: Sun Jul 06, 2014 9:15 pm
Posts: 83
Location: Seattle
Hey Bama!

That is a pretty high dose to jump from. If you can get your hands on some Clonadine that will definitely help as well. I jumped from 2mg 30 days ago and really the only major side effect I am feeling is insomnia and I had problems with this long before Suboxone. The first 10 days or so are usually the hardest, but it could be a bit longer for you because of the ammount of bupe in your system. I started to really turn a corner around 20 days, so hold on if you can!

I know exactly what your talking about when you say you feel emotionally detached from everything. This was the main reason I decided to stop taking suboxone.
Good luck I'm rooting for you. Keep us posted!

_________________
Sub free since July 2nd, 2014!


Top
 Profile  
 
 Post subject: Re: Help in Bama!!!
PostPosted: Sat Aug 02, 2014 1:30 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 29, 2014 6:24 pm
Posts: 14
Location: Pennsylvania
Bama, good luck and keep your chin up! If you dont mind I would like to ask a question if you want to share. Why did you jump now, at 8 mg. ? And what is the Smell thing your talking about?


Top
 Profile  
 
 Post subject: Re: Help in Bama!!!
PostPosted: Sun Aug 03, 2014 12:35 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 05, 2013 8:18 am
Posts: 11
Location: NewYork
Hey Bama?

Just checking out this thread to see how you're holding up today? Still sending good vibes to you! You are definatly strong as nails! Hope the sub smell keeps subsiding for you! I virtually permeated my entire existence when I was in wd! It's a sickly smell if absolutely rotten suboxone that comes out of you skin... Your breath.. Your waste .. Everything! Up your fluids and hot showers!
Vicks vapor rub helps under the nose too or even something like Ben gay for your muscle pain... The scent can help ease out that smell. Although if you are not able to tolerate that icy hot sensation on skin I would not recommend it.

Hope you are well!! Hang in there!! You have come a LONG WAY! Farther than you thought you would I bet.... And be proud of it..!!!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group